# SDR FPI2011F00008

- Difficulty date: October 13, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N8427M
- Make and model: Cessna 210M
- Aircraft serial: 21062043
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Failed
- Location: Lt Magneto
- Part time: 1,236 hours
- Component: Magneto
- Component part number: TO3493504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATIONOF REPORTED MAGNETO FAIL, REMOVED LT & RT MAGS AND FOUND LT MAGNETO IMPULSE COUPLING DRIVE PADS AND CAGE WERE BROKEN.  DISASSEMBLED LT MAG AND FOUND ROTOR GEAR STRIPPED AND THE BREAKER END ROLLER BEARING HAD FAILED AND COME APART AND JAMED THE MAGNET AND STOPPED THE MAG 300 HRS AFTER 500 HR INSP.
